# SDR SWI2024F00112

- Difficulty date: January 21, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 19,984 hours, 11,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE CENTER AND RH SHEAR PANELS.   (C-CHECK RO 2/9/2024)   REMOVED AND REPLACED RH LONGITUDIUNAL BEAM AT FR 87. REF EMB SRM 51-40-08. SEE CONITUATION FOR ALL WORK PERFORMED. THIS REQAIR DOES NOT EFFECT WEIGHT AND BALANCE.
